Author: Belmesnaoui Aqzzouz / M. Hassan El Alj / Houcine Snoussi
Abstract: For a bounded linear mapping u : l^p -> l^p which can be represented by a matrix, we de?ne a morphism from the functor l^p(*) into l^p(.).
No. of downloads: 248
A note on a difference inequality used in the iterative approximation of fixed points
Author: Vasile Berinde
Abstract: In this note we present a more detailed proof of Lemma 2 in [Liu, L.S., Ishikawa and Mann iteration process with errors for nonlinear strongly accretive mappings in Banach spaces, J. Math. Anal. Appl., 194 (1995), 114-125], regarding the global asymptotic stability of the solution of a first order difference inequality.
No. of downloads: 250
On Holder's inequality and its applications
Author: Zhao Changjian / Mihaly Bencze
Abstract: The main purpose of the present article is first to give a simple generalization of Holder's inequality by using the method of analysis and theory of inequality. Then as applications, we improve some new type Pachpatte's inequalities.
No. of downloads: 392
About the central moments of multivariate Bernstein and Schurer polynomials
Author: Mircea D. Farcaș
Abstract: In this paper, we will obtain a representation for the central moments of multivariate Bernstein and Schurer polynomials.
No. of downloads: 249
A convergence criteria for multiple harmonic series
Author: Oidiu Furdui
Abstract: In this note we study the convergence of multiple harmonic series of the following form (see abstract file). We determine exactly when the two harmonic series converge.
No. of downloads: 321
Improved sequential optimality conditions for convex optimization problems with cone-epi-closed functions
Author: Anca Grad
Abstract: Sequential optimality conditions are particularly interesting in optimization due to the fact that they do not require the fulfillment of any other constraint qualification, which is the case when working with other types of optimality conditions. In this article we improve some previously published results for quite a general class of convex optimization problems, where the functions considered are cone-convex and cone-epi-closed,
and then provide new sequential optimality conditions for convex composed optimization problems. They could be further used to deduce sequential characterizations for general classes of vector optimization problems.
No. of downloads: 223
On isotopic characterization of central loops
Author: T. G. Jaiyeola / J. O. Adeniran
Abstract: The representation sets of central loops are investigated and the results obtained are used to construct a finite C - loop. It is shown that for certain
types of isotopisms, the central identities are isotopic invariant.
No. of downloads: 222
An extension of Krasnoselski theorem in local bifurcation theory
Author: Cristinel Mortici
Abstract: We give a local bifurcation result concerning the semilinear equation x = Lx+N(; x) in a Banach spaceX;where L is linear, compact selfadjoint operator and the nonlinearityN(; ) is compact, satisfying some boundedness conditionswhich areweaker than those fromKrasnoselski theorem or than the usual uniform boundedness condition.
No. of downloads: 227
Minimal structures, m-open functions and bitopological spaces
Author: Takashi Noiri / Valeriu Popa
Abstract: By using m-open functions from a topological space into an m-space, we establish the unified theory for several weak forms of open functions between bitopological spaces.
No. of downloads: 323
The Voronovskaja theorem for some Stancu-type operators
Author: Ovidiu T. Pop / Dan Barbosu
Abstract: One obtains the Voronovskaja theorem for the Kantorovich-Stancu, Stancu-Kantorovich and Durrmeyer-Stancu operators, the convergence and the evaluation for the rate of convergence in terms of the ?rst order modulus of smoothness for these operators.
No. of downloads: 247
Representation of integers by quadratic forms in several variables
Author: Ahmet Tekcan
Abstract: In this work we consider the representation of positive integers by positive quadratic forms Fp (see abstract file) in p+1-variables for primes=3,5,7.
No. of downloads: 237
About some sequences
Author: D. M. Bătinețu-Giurgiu / Ovidiu T. Pop
Abstract: In this paper we give some general results from which, by particularization, we obtain the well-known sequences of Lalescu, Ianculescu, Ghermanescu and Batinetu-Giurgiu.
No. of downloads: 336
New inequalities for the Gamma function
Author: Mihaly Bencze
Abstract: In this paper we obtain several new inequalities involving the Gamma function.
No. of downloads: 319
Generalizations of some divisibility relations in N
Author: Dumitru Valcan / Ovidiu Dumitru Bagdasar
Abstract: The present work gives a number of generalizations for some divisibility relations in the set of natural numbers. Let n 2 and x1; x2; : : : ; xn be natural numbers. It is well known that (x1; x2) [x1; x2] = x1x2; where (x1; x2) denotes the greatest common divisor (gcd) and [x1; x2] the lowest common multiple (lcm) of the numbers x1 and x2. In the present paper we derive the formulas for (x1; x2; : : : ; xn) ; the gcd of the numbers x1; x2; : : : ; xn; in terms of the lowest common multiple (lcm) of the subsets xi1 ; : : : ; xik. We also ?nd the dual formula for [x1; x2; : : : ; xn] ; the lcm of the numbers x1; x2; : : : ; xn: